# SDR MWEA95303

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 5910297503
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT ENGINE NOSE INLET BULLET WAS FOUND CRACKED AT MOUNT BOLTS.  MAINTENANCE REMOVED AND REPLACED NOSE INLET BULLET.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
